# SDR SWIA201440051

- Difficulty date: November 7, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: H341523
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR EXTERIOR SKIN HAS SIX CHAFES AROUND THE RIM OF THE DOOR HANDLE.   R & R THE  DOOR HANDLE ASSY IAW SRM. PERFORMED OPS CHECK OF THE CARGO DOOR WARNING SYSTEM IAW AMM AND REO.
